Duke Mathematical Journal

n-valued irregular Borel measures

George Swift

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 23, Number 3 (1956), 393-407.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466952

Digital Object Identifier
doi:10.1215/S0012-7094-56-02336-5

Mathematical Reviews number (MathSciNet)
MR0080137

Zentralblatt MATH identifier
0071.05203

Subjects
Primary: 28.0X

Citation

Swift, George. $n$ -valued irregular Borel measures. Duke Math. J. 23 (1956), no. 3, 393--407. doi:10.1215/S0012-7094-56-02336-5. https://projecteuclid.org/euclid.dmj/1077466952


Export citation